2018
Том 70
№ 11

All Issues

Zmorovich V. A.

Articles: 14
Article (Ukrainian)

A certain class of gammamorphic functions

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1561–1563

Article (Ukrainian)

A generalization of an asymptotic formula for n!

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 782–783

Article (Ukrainian)

A property of Koebe functions

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 237–238

Article (Ukrainian)

Some classes of analytic functions, connected with the Schwarzian derivative

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 490–492

Article (Ukrainian)

Method of convex domain in theory of special classes of univalent functions

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 624—626

Article (Ukrainian)

Some properties of regular univalent functions which are star-shaped in the disk

Korobkova I. K., Yakubenko A. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 366 — 369

Article (Ukrainian)

α-Almost-convex functions

Pokhilevich V. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 670—673

Article (Ukrainian)

?-Convex functions for ? < 0

Pokhilevich V. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 431–433

Article (Ukrainian)

Theory of convergence of infinite numerical series

Repnina L. G., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 182–186

Article (Ukrainian)

Order of starness of some subclasses of ?-convex functions for ? ? 0

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 536–539

Article (Ukrainian)

A parametric method for solving extremal problems in the theory of special classes of analytic functions

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 362 –367

Article (Ukrainian)

On the Marx conjecture for the convex hull of a class of starlike functions in the disk

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 390–393

Article (Ukrainian)

On the theory of analytic functions with positive real part in the disk

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 545–549

Article (Russian)

On a class of extrenium problems connected with regular functions with a positive real part in a circle $|z| < 1$

Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 12-21